Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Dandruff and stress causing hair fall - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   i am suffering severe hair loss
Doctor :   Hi
Doctor :   How can I help you?
User :   i am sufferinr severe hair loss
Doctor :   since when is the loss
User :   last one year
Doctor :   do you have dandruff?
User :   yeh
Doctor :   did you take medicine for dandruff
Doctor :   Ho wmany times do you wash your hair daily?
User :   one
User :   no
Doctor :   are you using an antidandruff shampoo
Doctor :   What is your age
User :   yes clinic plus
User :   25
Doctor :   Are you at stress?
User :   little
Doctor :   Dandruff seems to be cause your hair loss
Doctor :   once you get rid of it
Doctor :   the hair fall reduces
Doctor :   to normal
User :   can u prefer a medicine
Doctor :   you have to choose a shampoo which contain Ketoconazole in it
Doctor :   1%
Doctor :   Use it on alternative days
Doctor :   and maintain personal hygiene
Doctor :   with personal comb
Doctor :   Yoiu can use NIZRAL shampoo

Doctor :   are you back?
Doctor :   are you there?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor